404 0

CONFORMAL AND CP TYPES OF SURFACES OF CLASS S

Title
CONFORMAL AND CP TYPES OF SURFACES OF CLASS S
Author
오병근
Keywords
Type problem; Speiser graph; circle packing
Issue Date
2015-07
Publisher
AMER MATHEMATICAL SOC
Citation
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 143, NO 7, Page. 2935-2947
Abstract
In this paper we describe how to define the circle packing (cp) type (either cp parabolic or cp hyperbolic) of a Riemann surface of class S, and study the relation between this type and the conformal type of the surface.
URI
http://www.ams.org/journals/proc/2015-143-07/S0002-9939-2015-12469-0/home.htmlhttp://hdl.handle.net/20.500.11754/26582
ISSN
0002-9939; 1088-6826
DOI
10.1090/S0002-9939-2015-12469-0
Appears in Collections:
COLLEGE OF EDUCATION[S](사범대학) > MATHEMATICS EDUCATION(수학교육과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE